# SDR AU960267

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Adapter
- Condition: Corroded
- Location: Attach Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN REAR ATTACHMENT ADAPTER CONTAINS SEVERE EXFOLIATION CORROSION IN AREA ADJACENT TO LH AND RH ATTACHMENT BOLTS
